# SDR AALA202402277995

- Difficulty date: February 9, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 38,857 hours, 16,397 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR INOPERATIVE.**SUPPLEMENTAL REPORT FOR (AALA202402127995): ADJUSTED AFT LEFT HAND LAVATORY DOOR. PER  CMM 25-40-64**(CLOSED).
